# SDR UALA2010062802296

- Difficulty date: June 28, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 81,686 hours, 13,110 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Condition: Disconnected
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK BLEED LEAK LIGHT ON WITH LT PACK ON.  LT ENG BLEED OFF. FOUND HOLE IN HOSE OFF ACM DUCT REPLACED.
